# SDR EE4Y2022051115554

- Difficulty date: April 17, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-132
- Aircraft serial: 02360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION STRUCTURE INSPECTION PER RDAS 80150308/002/2016 ISSUE A  ROTO TEST INSPECTIONS, THERE WERE FOUND TWO HOLES WITH CRACK INDICATION AT FRAME 66, AT STOP FITTING #5 AREA, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 80150308. THE REPAIR WAS HANDLED UNDER COO JOB A1M100 ITEM 2-41.
